U.S. doctors online nowAsk doctors free
Ireland
A 54-year-old male asked:

Why is the buzzing in my head get louder when i take my sleeping pills .i cant go without them.i was told the buzzing is comming from my brain.

1 doctor answer3 doctors weighed in
Dr. Mark Fisher
Neurology 35 years experience
Of course it is: Where else would it be comming from but your brain? Maybe you and your doctor can find another sleeping pill that isnt cause that side effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.